I'm 38yrs old and suffered full body eczema for most my life however for the last 5 yrs I have been totally clear of it . UNTIL now :-( Eczema has taken over my face all but my forehead ! even my eyelids are affected .. I'm desperate as I leave in 2 weeks on holiday this is the WORST timing ! my face looks like I'm a 100+ yr old woman :-( With prednisone what doses did you all receive daily and for how long?( looking for very short term ) I've been on it before for asthma and eczema but it was several yrs ago . NEED help please share your experiences . my regular eczema creams /wash isn't working and it's getting worse.
The range of corticosteroid dose for eczema is anywhere from 5 to 60mg per day in 1 to 4 divided doses. Your dermatologist has to see you to determine what dose you have to be put on. You have to see a doctor.
My dermatologist is starting me at 50 mg for 2 days, then 40mg for 2 days, then 30 mg for 2 days, then 20 mg for 2 days, and finally 10 mg for 2 days. Then it's over. So 10 days of treatment.
How bad is my eczema?
I have it all over my arms, back, abdomen, and lower body including my legs.
I'm in my mid 40s and i didn't respond to 2 different corticosteroids and tacrolimus and I've had this bout of eczema for 2 months now. So, I hope this works.
My dose seems crazy compared to yours. But, maybe because it's spread to so much of my body.
Tacrolimus by the way worked on one part of my body when the corticosteroids did not work. You may want to ask about that if you unfortunately have another bout.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Jul 2010 • 1 answer
Updated 18 Jun 2013 • 2 answers
Updated 11 Oct 2013 • 5 answers
I was in the hospital on high doses of IV steroids. I am out now on 60 mg of prednisone - taper has?
Updated 7 Jun 2015 • 1 answer
Updated 27 Feb 2017 • 1 answer